# SDR AALA201809199008

- Difficulty date: September 17, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 13,451 hours, 6,488 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Defective
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. SMOKE IN COCKPIT DURING FLIGHT. FOLLOWED QRH AND ECAMS ISOLATED NR 1 PACK AND SMOKE STOPPED. AIR CYCLE MACHINE NEEDS REPLACEMENT AND TURBINE BYPASS PIPE ASSEMBLY NEEDS TO BE INSTALLED DUE TO SMOKE ODOR FUME. REPLACED AIR CYCLE MACHINE PER 21-52-21. (PLEASE SEE SDR AALA201809199011)
